# SDR CALA0500329

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 55,760 hours, 29,254 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35794
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE SKIN BONDED DOUBLER LINE STA 767 BETWEEN S21R AND S22R. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 201.
